# SDR YENA2023033000292

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 007
- Aircraft time: 43,727 hours, 28,565 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON STRG 10R AT FR 73 AT CENTER FUS INTERNAL STRUCTURE; STRG 10R AT FR 73 AT CENTER FUS II INTERNAL STRUCTURE WAS REPLACED PER EMB-190 SRM 51-43-02 AND SRM 51-43-01.'
